# SDR ASAA0310084

- Difficulty date: March 4, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 6547966
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE COWL LATCH PIN DOUBLER AT NACELLE STATION 181 CRACKED.  REMOVED AND REPLACED DOUBLER PER SRM.  (M)
